# SDR A6WA201040337

- Difficulty date: May 2, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 17,072 hours, 16,125 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT T/O, 20 KNOTS RECEIVED HARD RT RUDDER DEFLECTION RESPONDED WITH FULL RT RUDDER PEDAL INPUT WITH LITTLE RESPONSE.  ABORTED T/O BTMS READ 3-3-3-4.  ALSO RECEIVED CONFIG SPOILER MSG.  FDR DOWNLOADED AND ANALYZED IAW AMM 31-30.  NO ABNORMALITIES NOTED.  PERFORMED TAXI TEST AND NOSE WHEEL STEERING TEST IAW 32-50-00.  UNABLE TO DUPLICATE FAULT.  FLIGHT SPOILER FAULT MSG WAS NORMAL OPERATION.
